# SDR AALA2018071210006

- Difficulty date: July 9, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 57,477 hours, 23,146 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE AUTOPILOT DISCONNECTED, APU SHUT DOWN WITH LOW OIL PRESSURE ILLUMINATED WHILE AT FL370. RESTART ATTEMPTED AT 270 BUT DID NOT REMAIN RUNNING.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE SERVICED APU OIL TO FULL. FOUND SIGHT GLASS DARKENED, CARMELIZED MAKING IT DIFFICULT TO CHECK OIL LEVEL, TECH SCHELDULED FOR SIGHT GLASS REPLACEMENT, APU BITE NO FAULTS, NO ACTIVE MESSAGE AFTER RUNNING APU FOR 2:45 HOURS OIL LEVEL REMAINED SAME. TURBINE AND TAIL PIPE NO INDICATION OF OIL. ACCOMPLISHED APU OPERATION LIMITS PER MM 49-11-00-710-802. ALL PARAMETERS WITHIN APU OPERATION GUILDLINES, ALSO REF TII, APU IS SCHEDILED FOR HIGH OIL CONSUMPTION CHECK.
